MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC NAVLOCK; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC NAVLOCK; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 9734907
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information regarding a navigation system being used outside of a procedure.It was reported that the orange instrument tracker was bent.There was no patient involvement.
 
Additional Manufacturer Narrative
H6) one of the two side tabs on the returned track was broken off at the tip.The other tab was sticking.The tracker also had deep nicks in the sides of the tracker.Otherwise, with markers attached and fully seated, the tracker displayed good geometry and divot error readings with normal tracking and verification.This regulatory report is being submitted due to retrospective review through capa 626390.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NAVLOCK
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key21509569
Report Number1723170-2025-01119
Device Sequence Number7974288
Product Code OLO
UDI-Device Identifier00763000210632
UDI-Public00763000210632
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K124004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9734907
Device Catalogue Number9734907
Device Lot Number220923
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2024
Initial Report FDA Received Date03/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown